# SDR AALA20150109011

- Difficulty date: January 9, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD TIE DOWN TRACK IN AFT CARGO CORRODED BETWEEN STATIONS 1136 & 1155 ABOVE, LONGERON 27R.  INSTALLED NEW TIE DOWN TRACK IAW SRM 51-30-01.
